# SDR IPXA2025031727544

- Difficulty date: March 2, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,836 hours, 20,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N31416
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR UPPER FWD CORNER ANGLE S-3R HAS CORROSION.REMOVE AND REPLACE 1 EACH S-3R CORNER SUPPORT ANGLE (P/N: 148N3141-6) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.TREATED AND PRIMED ANGLE IAW SRM 51-20-01 P/N ALODINE1132 BTCH 0004350419, KIT PRIMER P/N 10-P4-2/2TU BTCH 0004341751.INSTALLED NUTPLATE ON ANGLE. IAW B757-200 SRM 51-40-02.INSTALLED 01EA ANGLE. IAW B757-200 SRM 51-40-02.
